Horizon conformal entropy in Gauss–Bonnet gravity

Cvitan, Maro and Pallua, Silvio and Prester, Predrag (2002) Horizon conformal entropy in Gauss–Bonnet gravity. Physics Letters B, 546 (1-2). pp. 119-125. ISSN 0370-2693

PDF - Published Version
Available under License Creative Commons Attribution.
Language: English

Download (96kB) | Preview


We treat spherically symmetric black holes in Gauss–Bonnet gravity by imposing boundary conditions on fluctuating metric on the horizon. Obtained effective two-dimensional theory admits Virasoro algebra near the horizon. This enables, with the help of Cardy formula, evaluation of the number of states. Obtained results coincide with the known macroscopic expression for the entropy of black holes in Gauss–Bonnet gravity.

Item Type: Article
Keywords: black holes, entropy, gauss-bonnet gravity
Date: 2002
Subjects: NATURAL SCIENCES > Physics > General end Classical Physics
NATURAL SCIENCES > Physics > Physics of Elementary Particles and Fields
Divisions: Faculty of Science > Department of Physics
Project code: 0119261
Publisher: Elsevier
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 11 May 2014 05:47
Last Modified: 11 May 2014 05:47
URI: http://digre.pmf.unizg.hr/id/eprint/1010

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata